Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 23, NWS New Orleans, LA

April 18, 2019Washington Parish, Louisiana; Walthall County, Mississippi

NWS New Orleans, LA issued this tornado warning at Apr 18, 2019, 3:58 PM CDT for Washington Parish, Louisiana; Walthall County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 3:58 PM CDT (20:58 UTC)
Expired
Apr 18, 2019, 4:30 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Washington Parish, LA, Walthall County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 1:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

603 
WFUS54 KLIX 182058
TORLIX
LAC117-MSC147-182130-
/O.NEW.KLIX.TO.W.0023.190418T2058Z-190418T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
358 PM CDT Thu Apr 18 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern Washington Parish in southeastern Louisiana...
  Southeastern Walthall County in southern Mississippi...

* Until 430 PM CDT.
    
* At 358 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Dexter, or 9 miles northeast of
  Franklinton, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Dexter around 405 PM CDT.

Other locations impacted by this tornadic thunderstorm include Angie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3107 8992 3107 8984 3100 8983 3100 8973
      3099 8973 3084 9007 3100 9018 3113 8995
TIME...MOT...LOC 2058Z 240DEG 49KT 3096 9005 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

11
2 follow-up statements
323 
WWUS54 KLIX 182119
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
419 PM CDT Thu Apr 18 2019

LAC117-MSC147-182130-
/O.CON.KLIX.TO.W.0023.000000T0000Z-190418T2130Z/
Washington LA-Walthall MS-
419 PM CDT Thu Apr 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND
SOUTHEASTERN WALTHALL COUNTIES...
    
At 418 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pinebur, or near Sandy Hook, moving northeast at 55
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Washington Parish in southeastern Louisiana and
southeastern Walthall Counties, including the following locations...
Angie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3107 8992 3107 8984 3100 8983 3100 8973
      3099 8973 3084 9007 3100 9018 3113 8995
TIME...MOT...LOC 2118Z 240DEG 49KT 3110 8977 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

11
066 
WWUS54 KLIX 182132
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
432 PM CDT Thu Apr 18 2019

LAC117-MSC147-182142-
/O.EXP.KLIX.TO.W.0023.000000T0000Z-190418T2130Z/
Washington LA-Walthall MS-
432 PM CDT Thu Apr 18 2019

...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3107 8992 3107 8984 3100 8983 3100 8973
      3099 8973 3084 9007 3100 9018 3113 8995
TIME...MOT...LOC 2132Z 240DEG 49KT 3119 8958 

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 18, 4:04 AM CDT, 11 hours 54 minutes earlier.

Area forecast discussion, Apr 18, 4:04 AM CDT, 11 hours 54 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
404 AM CDT Thu Apr 18 2019

.SYNOPSIS...
At 3 am CDT...a 997 mb low was centered over northern Lake
Michigan with a cold front to St. Louis and Wichita Falls. Almost
solid line of thunderstorms from southeast Missouri to near
Texarkana to near Laredo Texas.

Locally, southeast winds in place across the area with much warmer
conditions than last night. Temperatures range from the mid 60s to
lower 70s. Dew points range from near 60 over southwest
Mississippi to the upper 60s along the coastal counties/parishes.

06z VORTEX SE special soundings at LIX/LCH continue to indicate
that modification in the airmass will be necessary before surface
based convection will occur, especially this far east.

&&

.SHORT TERM...

Main forecast issues primarily in the first 18 hours of the
forecast. Potentially pretty significant severe weather/excessive
rainfall/wind issues to deal with.

As noted above, going to need some modification of current
sounding, and we'll see in a few hours how much of that is already
occurring with the 12z routine flight. Upper impulse moving across
west Texas this morning with northern stream shortwave moving
through the lower Missouri River valley. The west Texas shortwave
will be over east Texas by midday and into the lower Ohio River
Valley by midnight tonight, as the Missouri River Valley shortwave
drops southward to near Texarkana at midnight. This will deepen a
1002 mb surface low now in Texas to about 992 mb near Louisville,
KY by midnight tonight. This will serve to enhance the ongoing
convection over the eastern half of Texas as it moves eastward.
Short term guidance indicates that precipitation should remain
fairly isolated through the morning hours before a line of
convection reaches the Atchafalaya River Basin around 18z. The
line will progress eastward across the CWA before exiting into
Alabama in the 03-06z Friday time frame. While main convective
threat will be a QLCS, airmass will certainly be ripe for some
supercellular development in advance of the line. NAM BUFR
soundings are quite concerning. For example, McComb late afternoon
soundings show CAPE values in the 1500-2000 range with 0-1km
helicity values near 500, 0-3km values near 600, 0-6km shear of 70
knots and precipitable water values upwards of 2 inches. While GFS
BUFR sounding values aren't quite as robust, still enough there to
not have us back off of earlier forecast.

All modes of severe weather possible, if not likely. Entire area
outlooked for Enhanced Risk of severe weather and Slight Risk of
Excessive rainfall. Widespread rainfall amounts near 2 inches
indicated west of the Pearl River from the Interstate 12 corridor
northward, and have expanded the Flash Flood Watch westward to the
Atchafalaya River, including just about all of the Baton Rouge
Metro Area, and held on to it until 03z Friday. May eventually
need to include the Mississippi coastal counties, but right now,
system looks progressive enough that threat may be a little lower
there as FF guidance is somewhat higher over those counties. 35

Winds will ramp up over the land areas today as the sfc low deepens
and move across the Lower MS Valley. As the sfc low deepens
(possibly in the mid 990s) we will see a difference of 6-8mb from
the northwest to southeast across the CWA this afternoon with
pressure falls on the order of 6-8mb in 6 hrs. This will lead to a
very tight pressure gradient causing winds to ramp up around midday.
Combine that with a developing LL jet as h925 winds increase to 40-
50kts and we could easily see numerous gusts of 35 to 45 mph
possibly even topping out around 50 mph in a few locations much like
this past Saturday. This could lead to some light tree and power
line damage once again outside of any thunderstorm activity. With
that we have now added a wind advisory to the entire outlook
area from 17z through 3z this evening. /CAB/

Winds will enhance tide levels today, but we are in the neap tide
portion of the cycle, so it appears we may escape coastal flooding
issues in the normally prone locations.

Once the convective/heavy rain/wind threats move eastward tonight,
we'll still have to deal with the upper low moving across the area
on Friday. A good bit of cloud cover can be expected with the
upper low. There are some indications that airmass may be unstable
enough for some low topped convection Friday afternoon that could
produce some rather low topped convection over the northeast
corner of our CWA that could produce small hail, even if it
doesn't produce lightning. Any of this convection would dissipate
after sunset.

Beyond Friday afternoon, dry weather through the weekend, with
rather cool mornings expected Saturday and Sunday. Temperatures
trended toward a GFS/ECMWF blend. 35

&&

.LONG TERM...

Early next week expect dry conditions. Model differences start
creeping in at midweek with southern storm shortwaves. For now,
have kept blended solutions with small PoPs in the forecast at
midweek. Temperatures near to somewhat above normal for late
April, and a blended approach was taken. 35

&&

.AVIATION...

Low ceilings ranging from 1000 to 1500 feet have begun to develop
over the past couple of hours due to the formation of an elevated
temperature inversion. These MVFR ceilings should persist through
around 15z. Winds should also gradually increase overnight with
south winds of 10 to 15 knots expected by the morning hours. After
18z, a band of convection should begin to impact the terminals,
and have a prevailing IFR visibilities and a mention of VCTS in
the forecast between 18z and 02z tomorrow. Timing and eventual
tempo groups reflecting the highest convective risk will likely be
added with the 12z package. Winds will also turn very strong
after 18z tomorrow with south winds of 20 to 30 knots and higher
gusts expected. Low level wind shear issues may arise at some of
the terminals in the late afternoon and early evening hours, and
this is reflected in the forecast. The convective threat should
diminish after 03z tomorrow, but IFR and MVFR ceilings could
linger through the end of the TAF period. 32

&&

.MARINE...

With a sfc low expected to deepen considerably and track across
the Lower MS Valley winds will greatly increase through the day
today. We will see a pressure difference of 5-6mb across the
coastal waters this afternoon. With that onshore flow will pick up
in high end adv criteria with occasional to numerous gale force
gusts beginning around midday across the western waters and
working east through the afternoon. With that we have upgraded
some of the advisory to a gale warning. Winds may slack off a tad
as the front moves into and through the coastal waters overnight
tonight however winds will quickly ramp back up out of the
northwest with gale force gusts anticipated again. Strong cold air
advection and rapidly rising sfc pressure could lead to winds
being rather high and we may be underestimating the winds from
9-15z Friday. Winds will slowly ease through the day and night
Friday however, they will still be in small craft advisory range
till at least sunrise Saturday. High pressure will work east
across the Gulf this weekend and by Sunday afternoon onshore flow
will have returned. /CAB/

&&

.DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warning
            Enhanced Risk Severe
            Slight Risk Excessive Rainfall(Flash Flood watch issued)
            Gale Warning and Wind Advisory

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for Slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rain; direct tropical threats; Events of National
         Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  50  64  41 / 100  50  30   0
BTR  77  53  66  45 / 100  20  10   0
ASD  79  54  68  44 / 100  50  10   0
MSY  79  57  68  49 / 100  50  10   0
GPT  76  55  66  47 /  90  60  20   0
PQL  79  56  68  44 / 100  70  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon today to 10 PM CDT this evening for
     LAZ034>037-039-040-046>050-056>072.

     Flash Flood Watch through this evening for LAZ034>037-039-040-
     047-048-050-071-072.

GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
     GMZ552-572.

     Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
     GMZ552-572.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ550-
     570.

     Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
     for GMZ550-570.

     Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
     for GMZ550-570.

     Gale Warning from 4 AM to 10 AM CDT Friday for GMZ550-570.

     Gale Warning from 7 PM this evening to 10 AM CDT Friday for
     GMZ532-536-538-555-557-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
     for GMZ530-534.

     Gale Warning from 1 AM to 10 AM CDT Friday for GMZ530-534.

MS...Wind Advisory from noon today to 10 PM CDT this evening for
     MSZ068>071-077-080>082.

     Flash Flood Watch through this evening for MSZ068>071.

GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
     GMZ572.

     Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

     Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
     GMZ572.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ570.

     Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
     for GMZ570.

     Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
     for GMZ570.

     Gale Warning from 4 AM to 10 AM CDT Friday for GMZ570.

     Gale Warning from 7 PM this evening to 10 AM CDT Friday for
     GMZ536-538-555-557-575-577.

     Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
     for GMZ534.

     Gale Warning from 1 AM to 10 AM CDT Friday for GMZ534.

&&
Hazardous weather outlook, Apr 18, 10:45 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service New Orleans LA
1045 AM CDT Thu Apr 18 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-190345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
1045 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A Tornado Watch is in effect for areas west of I-55 corridor to
Destrahan to Port Fourchon until 7 pm CDT. Additional watches will
likely be issued later today.

Severe thunderstorms are expected today into mid-evening hours.
Damaging wind gusts, tornadoes - some strong, torrential rainfall
and large hail will be possible.

In addition to the severe weather threat there is a Moderate Risk
for excessive rainfall across portions of southwest Mississippi
and a few of the adjacent Louisiana parishes. The remainder of the
outlook area is under a Slight Risk for excessive rainfall today.
Widespread rainfall amounts should be from 1 to 3 inches with
isolated higher amounts which could fall in short time. A Flash
Flood Watch is now in effect for portions of the area.

Gale Warnings and small craft advisories are in effect today and
tonight for the coastal waters initially for strong onshore flow
ahead of the cold front, then strong offshore flow after the
frontal passage.

A wind advisory is also in effect later today and into the
evening hours for the entire outlook area. Strong winds of 20 to
25 mph with gusts up to 45 mph are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small craft advisories will remain in effect Friday morning
through Saturday morning for the coastal waters.

.SPOTTER INFORMATION STATEMENT...

Spotter and amateur radio activation is requested for today.
Promptly report any storm damage and storm related information to
the National Weather Service office in Slidell.

24/RR

In the hours before

Special weather statement, Apr 18, 3:01 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
301 PM CDT Thu Apr 18 2019

LAZ049-056>059-065-066-182030-
Lower Terrebonne-Ascension-Upper Terrebonne-Assumption-St. John The
Baptist-Upper Lafourche-St. James-
301 PM CDT Thu Apr 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST. JOHN
THE BAPTIST...SOUTHWESTERN ASCENSION...ST. JAMES...TERREBONNE...
NORTHWESTERN LAFOURCHE AND ASSUMPTION PARISHES...

At 300 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Donaldsonville to 18 miles west of
Cocodrie. Movement was east at 55 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Houma, Thibodaux, Donaldsonville, Napoleonville, Reserve, Gramercy,
Lutcher, Schriever, Chauvin, Dulac, Supreme, Raceland, Chackbay,
Bayou Cane, Cocodrie, Gray, South Vacherie, Paincourtville, Convent
and North Vacherie.

LAT...LON 2910 9085 2918 9096 2925 9129 2931 9134
      2937 9124 2925 9113 2926 9112 2933 9113
      2949 9128 2960 9119 2963 9108 2981 9110
      2985 9118 3011 9106 3007 9059 2921 9055
      2913 9065 2909 9086
TIME...MOT...LOC 2000Z 269DEG 49KT 3005 9094 2915 9094

MSW/SO
Local storm report, Apr 18, 3:07 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
307 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 N ST. FRANCISVILLE    30.80N 91.38W
04/18/2019                   WEST FELICIANA     LA   EMERGENCY MNGR

            IMAGE OF TREE DOWN ON HOME IN THE DIPPLE DRIVE AREA OFF
            U.S. HIGHWAY 61.

&&

24/RR
Special weather statement, Apr 18, 3:22 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
322 PM CDT Thu Apr 18 2019

LAZ039-040-071-072-182045-
Washington-Northern Tangipahoa-Southern Tangipahoa-St. Tammany-
322 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY...
SOUTHERN TANGIPAHOA AND SOUTHWESTERN WASHINGTON PARISHES...

At 322 PM CDT, a strong thunderstorm was located near Robert, or 8
miles east of Hammond, moving northeast at 50 mph.

Locations impacted include...
Hammond, Ponchatoula, Folsom, Natalbany, Robert and Tickfaw.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana. A Tornado Watch also remains in effect until 900 PM CDT
for southeastern Louisiana.

LAT...LON 3068 9008 3039 9029 3049 9053 3081 9035
TIME...MOT...LOC 2022Z 217DEG 44KT 3055 9033
Local storm report, Apr 18, 3:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     3 WNW PRIDE             30.71N 91.02W
04/18/2019                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            TREE ON HOME IN THE PRIDE AREA NEAR FIRE HOUSE 13.

&&

24/RR
Special weather statement, Apr 18, 3:27 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
327 PM CDT Thu Apr 18 2019

LAZ057>060-065>067-182100-
Lower Terrebonne-St. Charles-Upper Terrebonne-Lower Lafourche-St.
John The Baptist-Upper Lafourche-St. James-
327 PM CDT Thu Apr 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ST. JOHN
THE BAPTIST...SOUTHEASTERN ST. JAMES...ST. CHARLES...EASTERN
TERREBONNE AND CENTRAL LAFOURCHE PARISHES...

At 327 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near South Vacherie to 7 miles west of
Cocodrie. Movement was northeast at 50 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Houma, Cut Off, Galliano, Larose, Hahnville, Laplace, Reserve,
Lockport, Golden Meadow, Mathews, Montz, Chauvin, Dulac, Luling,
Boutte, Raceland, Ama, Destrehan, Montegut and Bayou Cane.

LAT...LON 2999 9075 3011 9043 3006 9038 3005 9028
      2922 9028 2928 9035 2934 9035 2922 9040
      2930 9040 2935 9044 2927 9048 2928 9058
      2922 9056 2922 9053 2921 9054 2922 9064
      2913 9065 2916 9066 2910 9084
TIME...MOT...LOC 2027Z 234DEG 45KT 2995 9072 2926 9079

MSW/SO
Special weather statement, Apr 18, 3:48 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service New Orleans LA
348 PM CDT Thu Apr 18 2019

LAZ046>050-182115-
Iberville-Livingston-Ascension-West Baton Rouge-East Baton Rouge-
348 PM CDT Thu Apr 18 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASCENSION...WEST
BATON ROUGE...WEST CENTRAL LIVINGSTON...CENTRAL IBERVILLE AND WESTERN
EAST BATON ROUGE PARISHES...

At 348 PM CDT, a strong thunderstorm was located near Grosse Tete, or
8 miles west of Port Allen, moving northeast at 80 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Baker, Denham Springs, Plaquemine, Port Allen, Oak Hills
Place, St. Gabriel, Addis, Brusly, French Settlement, Rosedale, Port
Vincent, Grosse Tete, Westminster, Old Jefferson, Merrydale,
Inniswold, Prairieville, Village St. George and Shenandoah.

LAT...LON 3017 9134 3044 9149 3067 9125 3032 9079
TIME...MOT...LOC 2048Z 242DEG 70KT 3041 9135

MSW/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:51 AM CDTGale WarningLIX30 hr
Apr 18, 3:51 AM CDTSmall Craft AdvisoryLIX15 hr
Apr 18, 3:51 AM CDTSmall Craft AdvisoryLIX51 hr
Apr 18, 4:04 AM CDTWind AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more27 hr
Apr 18, 10:40 AM CDTGale WarningLIX23 hr
Apr 18, 10:40 AM CDTSmall Craft AdvisoryLIX8 hr
Apr 18, 11:13 AM CDTSpecial Weather StatementLIXIberville47 min
Apr 18, 11:43 AM CDTSpecial Weather StatementLIXWest Feliciana32 min
Apr 18, 11:47 AM CDTSpecial Weather StatementLIXEast Baton Rouge28 min
Apr 18, 11:53 AM CDTSpecial Weather StatementLIXIberville52 min
Apr 18, 12:02 PM CDTSpecial Weather StatementLIXEast Baton Rouge28 min
Apr 18, 12:07 PM CDTSpecial Weather StatementLIXAssumption38 min
Apr 18, 12:14 PM CDTSpecial Weather StatementLIXLivingston, Tangipahoa31 min
Apr 18, 12:19 PM CDTSpecial Weather StatementLIXEast Baton Rouge26 min
Apr 18, 12:22 PM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge22 min
Apr 18, 12:26 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, West Baton Rouge2 hr
Apr 18, 12:36 PM CDTSpecial Weather StatementLIXEast Baton Rouge24 min
Apr 18, 12:42 PM CDTSpecial Weather StatementLIXLivingston33 min
Apr 18, 12:45 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana30 min
Apr 18, 12:47 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Tangipahoa26 min
Apr 18, 1:02 PM CDTSpecial Weather StatementLIXSaint Charles28 min
Apr 18, 1:04 PM CDTSpecial Weather StatementLIXSaint Helena26 min
Apr 18, 1:13 PM CDTSpecial Weather StatementLIXSaint John the Baptist32 min
Apr 18, 1:15 PM CDTSpecial Marine WarningLIX45 min
Apr 18, 1:22 PM CDTFlash Flood WarningLIXPointe Coupee, West Feliciana3 hr
Apr 18, 1:22 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, West Feliciana53 min
Apr 18, 1:34 PM CDTSpecial Weather StatementLIXSaint Tammany26 min
Apr 18, 1:36 PM CDTSpecial Weather StatementLIXSaint Charles24 min
Apr 18, 1:41 PM CDTTornado WarningLIXEast Feliciana34 min
Apr 18, 1:55 PM CDTSpecial Marine WarningLIX50 min
Apr 18, 1:58 PM CDTSpecial Marine WarningLIX92 min
Apr 18, 2:20 PM CDTSpecial Weather StatementLIXEast Feliciana40 min
Apr 18, 2:25 PM CDTSpecial Weather StatementLIXSaint Charles35 min
Apr 18, 2:31 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 2 more3 hr
Apr 18, 2:36 PM CDTSpecial Weather StatementLIXTerrebonne24 min
Apr 18, 2:40 PM CDTSpecial Marine WarningLIX50 min
Apr 18, 2:46 PM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena29 min
Apr 18, 2:49 PM CDTSpecial Weather StatementLIXAssumption26 min
Apr 18, 3:01 PM CDTSpecial Weather StatementLIXAssumption, Saint James, Terrebonne29 min
Apr 18, 3:09 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa, Washington36 min
Apr 18, 3:22 PM CDTSpecial Weather StatementLIXTangipahoa23 min
Apr 18, 3:27 PM CDTSpecial Weather StatementLIXLafourche, Saint Charles33 min
Apr 18, 3:31 PM CDTTornado WarningLIXTangipahoa, Washington29 min
Apr 18, 3:36 PM CDTSpecial Marine WarningLIX24 min
Apr 18, 3:44 PM CDTTornado WarningLIXTangipahoa, Washington31 min
Apr 18, 3:48 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Iberville, West Baton Rouge27 min
Apr 18, 3:52 PM CDTSpecial Marine WarningLIX83 min
Apr 18, 4:02 PM CDTSpecial Marine WarningLIX43 min
Apr 18, 4:19 PM CDTSpecial Weather StatementLIXAscension, East Baton Rouge, Iberville, Livingston26 min
Apr 18, 4:42 PM CDTSpecial Marine WarningLIX93 min
Apr 18, 4:44 PM CDTSpecial Weather StatementLIXAscension, Livingston, Saint Helena, Saint James, Tangipahoa46 min
Apr 18, 5:11 PM CDTSpecial Marine WarningLIX94 min
Apr 18, 5:21 PM CDTSpecial Marine WarningLIX39 min
Apr 18, 5:24 PM CDTSpecial Weather StatementLIXAscension, Livingston, Saint James, Saint John the Baptist, Tangipahoa36 min
Apr 18, 5:48 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Apr 18, 5:58 PM CDTSpecial Marine WarningLIX47 min
Apr 18, 6:11 PM CDTSpecial Marine WarningLIX49 min
Apr 18, 6:45 PM CDTSpecial Marine WarningLIX30 min
Apr 18, 6:47 PM CDTSpecial Marine WarningLIX43 min
Apr 18, 1:59 PM CDTSpecial Weather StatementLIXPearl River46 min
Apr 18, 2:07 PM CDTSevere Thunderstorm WarningLIXAmite, Pike23 min
Apr 18, 2:12 PM CDTTornado WarningLIXAmite, Pike33 min
Apr 18, 4:31 PM CDTSpecial Weather StatementLIXPearl River29 min
Apr 18, 5:27 PM CDTSpecial Weather StatementLIXHarrison33 min
Apr 18, 6:14 PM CDTSpecial Weather StatementLIXJackson31 min
Apr 18, 6:41 PM CDTSpecial Weather StatementLIXPike, Walthall49 min
Apr 18, 6:50 PM CDTSpecial Weather StatementLIXJackson25 min
Apr 18, 6:55 PM CDTTornado WarningLIXJackson9 min

Nearby

Tornado Warnings in Louisiana, 2019Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.